| Catalog Number |
520007P |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the balloon did not inflate properly and there was no visible inflation.It was tested before the procedure therefore not used.
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted one opened (without original packaging), temporary pacing electrode catheter.Visual inspection of the sample noted using the luer lock syringe, the catheter balloon was inflated with 1.5 cc air, stopcock closed, and syringe removed.Allowed to rest with no leaks noted for one minute.The balloon was inflated with no issues, stopcock opened, and balloon deflated.No root cause could be found because the reported event was unconfirmed.Dhr was not required since the reported failure was unconfirmed.As the reported event was unconfirmed a labeling review was not required.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the balloon of temporary pacing electrode catheter did not inflate properly and there was no visible inflation.It was tested before the procedure therefore not used.